# SDR KPVA201003

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 44,248 hours, 61,300 cycles
- Engine: Pwa PW121
- Engine time: 40,750 hours, 72,505 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW121
- Part serial: PCE120077
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 40,750 hours, 72,505 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E, G, B, A

## Discrepancy

NR 1 ENGINE OIL WARNING LIGHT ILLUMINATED IN FLIGHT.  NR 1 ENGINE OIL PRESSURE GAUGE READ 40 TO 50 PSI.  RETARDED POWER LEVER, OIL PRESSURE DROPPED TO 0 PSI.  SHUT NR 1 ENGINE DOWN IN FLIGHT.  OIL MIST, SMOKE FILLED COCKPIT AND CABIN.  SMOKE CLEARED AFTER ENGINE SHUTDOWN.
